# SDR SWAA2021072281325

- Difficulty date: June 9, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 65,911 hours, 38,694 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192DR MATING SURFACE IS CHAFED. / [01] REMOVED DAMAGE FROM MATTING SURFACE OF HIGH PRESSURE CONNECT ACCESS DOOR PANEL#192DR IN AREA OF 3'X0.5'X0.05' DEEP ORIGINAL MATERIAL THICKNESS 0.100' FOUND TO BE OUT OF LIMIT IAW SRM 53-40-70-1A-1 DET.4D; FIG 108-D TOOLS USED MICROMETER ID#ATS1670; SN#65093024; [02] VERIFIED REMOVED DAMAGE FROM MATTING SURFACE OF HIGH PRESSURE CONNECT ACCESS DOOR PANEL#192DR IN AREA OF 3'X0.5'X0.05' DEEP ORIGINAL MATERIAL THICKNESS 0.100' FOUND TO BE OUT OF LIMIT IAW SRM 53-40-70-1A-1 DET.4D; FIG 108-D.; [03] REMOVED HIGH PRESSURE CONNECT ACCESS DOOR PANEL#192DR IAW AMM 51-40-02-0G-0; [04] LOCATED AND DRILLED NEW PANEL # 192DR P/N 149A7242Y4 AND APPLIED EXTERNAL DECORATIVE PAINT IAW AMM 51-21-99-300-801 AND SRM 51-40-05-0G-0; [05] INSTALLED NEW PANEL # 192DR IAW SRM 51-40-02-0G-0; [06] VERIFIED LOCATED AND DRILLED NEW PANEL # 192DR P/N 149A7242Y4 AND APPLIED EXTERNAL DECORATIVE PAINT IAW AMM 51-21-99-300-801 AND SRM 51-40-05-0G-0. VERIFIED INSTALLED NEW PANEL # 192DR IAW SRM 51-40-02-0G-0.
